Had Transient Ischemic Attack - 3 events in a half hour at a moment of likely high blood pressure. Extensive tests - MRI, ultrasounds, etc - show no heart or artery problems. Blood pressure has been borderline high for years. Lately may have been spiking higher. Adverse reaction to ACE (persistent cough). Trying to find BP drug least likely to cause diminished libido and still reduce blood pressure.
I am unable to tolerate many antihypertensive drugs and I have found that the combination of the beta blocker Atenolol and diuretic Hydrochlorothiazide (HCTZ) work well for me. I am not sure what kind of sexual side effects this would give you. Everyone is different though. This sounds like a very good question to ask your healthcare provider.
There is a product that I am taking that has helped me get off my PB meds. It's ProArgi-9 Plus. It's an L-arginine Complexor that converts to Nitric Oxide, which is necessary in every tissue of the body for increased blood flow and reduces stress on the heart.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Oct 2012 • 2 answers
Updated 16 Dec 2012 • 3 answers
Updated 8 Mar 2013 • 3 answers
Phentermine - I have a friend who is now in the hospital. She experienced what we thought was a TIA?
Updated 5 Jul 2013 • 2 answers
Updated 26 Oct 2018 • 1 answer